# SDR SWIA201744155

- Difficulty date: December 18, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 36,376 hours, 31,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL HAS CORROSION. (C-CHECK) RO: 1/15/2018. REPLACED CARGO DOOR SILL PLATE REF SRM.
